# SDR MALA030388

- Difficulty date: August 27, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 711493
- Part serial: OFFF971762
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO OKC DUE TO GREEN HYD SYSTEM LOW ON FLUID.  FERRIED TO MSP.  FOUND STBY GEN SELECTOR VALVE LEAKING HYD FLUID.  FROM LOG SHEET DISC 17:  RESEALED RIGHT WING ROOT PER EOA57042 LEAK CHECK GOOD REMOVED AND REPLACED STBY GEN SELECTOR VALVE PN 71149-3 SN OFF F9818862 SN ON F971762.  REMOVED AND REPLACED NR 3 ENG EDP PN 521449  SN OFF F9830152 SN ON F9829513 IAW 29-10-17 OPS AND LEAK CHECK GOOD.
